# SDR HALA2020110200196

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 37,827 hours, 5,776 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS-WHILE ACCOMPLISHING MC LOG 1643531 FOUND ENGINE NR 2 LOAD TGT FOUND PROBES 4045KS8 AND 4045KS10 INSULATION RESISTANCE BAD, PER AMM 77-21-00-710-801-A.  TGT PROBES 4045KS8 AND 4045KS10 DISCONNECTED FROM HARNESS 10/30/20 824976.  REPLACED TGT PROBES 4045KS8 AND 4045KS10, PER AMM 77-21-11.  SECURITY CHECK GOOD.
